Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/12152
Title: Risk-Sensitive Control with Near Monotone Cost
Authors: BISWAS, A
BORKAR, VS
KUMAR, KS
Keywords: Infinite Time Horizon
Optimal Strategies
Systems
Issue Date: 2010
Publisher: SPRINGER
Citation: APPLIED MATHEMATICS AND OPTIMIZATION, 62(2), 145-163
Abstract: The infinite horizon risk-sensitive control problem for non-degenerate controlled diffusions is analyzed under a 'near monotonicity' condition on the running cost that penalizes large excursions of the process.
URI: http://dx.doi.org/10.1007/s00245-009-9096-7
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12152
http://hdl.handle.net/10054/12152
ISSN: 0095-4616
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.